Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13166
Title: Stability analysis of the inverse inclusion problem
Authors: Di Cristo, Michele
Keywords: inverse problemsstabilitydiscontinuous conductivity
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: We review some results concerning the determination of an inclusion within a body. In particular we show stability estimates, that is the continuous dépendance of the inclusion from the boundarymeasurements. We present the cases of an electrical conductor, an elastic body and a thermal conductor.
URI: http://hdl.handle.net/10077/13166
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13166
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
20_RIMUT48.pdf3.57 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

276
checked on Apr 11, 2019

Download(s)

114
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons